Hopes dashed

Far from having a “cast-iron head,” as I’d been hoping, I got a migraine yesterday, had no access to tea and aspirin so ended up taking an Amerge, and today still feel groggy and increasingly dizzy. I don’t know where the dizziness is coming from. Is it leftover migraine, leftover Amerge, or just an indication that I should stay home with my head under the covers?

Advertisements
Explore posts in the same categories: migraine

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: